MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE; Bronchoscope (Flexible Or Rigid)

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE; Bronchoscope (Flexible Or Rigid)
Model Number BF-P190
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During the device analysis, the investigator indicated the objective lens is missing glue, and the light guide lens is chipped.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was identified.Based on the results of the investigation, a root cause could not be identified.Adhesive issue: reasonably known information suggests probable causes such as material problems like: degredation.Mechanical problems like: device migration; stress; wear and tear; leakage; lubrication.These causes can occur between components such as mesh; tube; cover; label; cannula; coating material; power cord; electrical cable; tip; adhesive; lenses; electrode; housing; stain relief; handpiece; access port; camera; and connector/coupler; knob; ring; prong; tube; joint; switch/relay; connector pin; plate; and lenses without any design or manufacturing issue.That could lead to apperance issues.Lens issue: reasonably known information suggests probable causes such as material problems like: degredation.Mechanical problems like: device migration; stress; wear and tear; leakage; lubrication.These causes can occur between components such as mesh; tube; cover; label; cannula; coating material; power cord; electrical cable; tip; adhesive; lenses; electrode; housing; stain relief; handpiece; access port; camera; and connector/coupler; knob; ring; prong; tube; joint; switch/relay; connector pin; plate; and lenses without any design or manufacturing issue.That could lead to apperance issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III BRONCHOVIDEOSCOPE
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50899660
Report Number9610595-2026-79300
Device Sequence Number5829107
Product Code EOQ
UDI-Device Identifier04953170342110
UDI-Public04953170342110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-P190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown